MathSciNet Relay Station
MathSciNet bibliographic data
MR1243529 (94m:35197) 35L70
Kichenassamy, Satyanad; Littman, Walter Blow-up surfaces for nonlinear wave equations. II. Comm. Partial Differential Equations 18 (1993), no. 11, 1869–1899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement